Title: The eigenvalue spectrum of domain decomposed preconditioners
Authors: Goovaerts, D ×
Chan, Tf
Piessens, Robert #
Issue Date: Nov-1991
Publisher: Elsevier science bv
Series Title: Applied numerical mathematics vol:8 issue:4-5 pages:389-410
Abstract: In the past several years, domain decomposition has been a very popular topic, motivated by the ease of parallelisation. in a large class of domain decomposition methods, the continuity of the solution over the internal subdomain boundaries is obtained through an iterative process. When solving the Schur complement equations for the unknowns on the internal boundaries, an elliptic problem has to be solved on each subdomain in each iteration step. Therefore, doubts have been raised as to the efficiency of these methods, An alternative solution is using preconditioners for the original problem that can be inverted in a "domain decomposed" way.
ISSN: 0168-9274
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science